# SDR JR2R20250305189

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 17091884005
- Condition: Chafed
- Location: Zone 100
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFFPLATE, 2EA AFT ATTACH SCREW HOLES HAVE CORROSION AROUND THEM.
